Stabilization by switching time–delay - Archive ouverte HAL Access content directly
Journal Articles Asymptotic Analysis Year : 2013

Stabilization by switching time–delay

, (1) ,
1

Abstract

In this paper we consider some stabilization problems for the wave equation with switching time-delay. We prove exponential stability results for appropriate damping coefficients. The proof of the main results is based on D'Alembert formula, observability inequality and some energy estimates. More general problems, like the Petrovsky system, are also discussed. © 2013 - IOS Press and the authors. All rights reserved.
Not file

Dates and versions

hal-03138782 , version 1 (11-02-2021)

Identifiers

Cite

Kaïs Ammari, Serge Nicaise, Cristina Pignotti. Stabilization by switching time–delay. Asymptotic Analysis, 2013, 83 (3), pp.263-283. ⟨10.3233/ASY-131163⟩. ⟨hal-03138782⟩
7 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More